| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vicm5 12.6, -12.50 diopter, implantable collamer lens into the patient's left eye (os) on (b)(6) 2022.The lens was replaced with a longer length lens due to low vault on (b)(6) 2023.This resolved the problem.Cause of the event is reported as unknown.
Additional Manufacturer Narrative
Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: h6-health effect- impact code: "4629" should be removed and "4627" should be added.Claim# (b)(4).